NGN HESI RN PHARMACOLOGY EXAM
QUESTIN BANK 2025/2026 ACTUAL EXAM
QUESTIONS AND CORRECT DETAILED
ANSWERS (VERIFIED ANSWERS) ALL
ANSWERED {350 Q & A} ALREADY GRADED A+ |
BRAND NEW!
A nurse is caring for a client who has Parkinson's disease and is
prescribed an anticholinergic. Which of the following therapeutic
outcomes should the nurse expect to see? - ✔✔✔ Correct Answer >
Decreased tremors.
The nurse prepares to administer a scheduled dose of labetalol
by mouth to a client with hypertension. The client's vital signs are
temperature 99° F (37.2° C), heart rate 48 beats/minute,
respirations 16 breaths/minute, and blood pressure (B/P) 150/90
mm Hg. Which action should the nurse take? - ✔✔✔ Correct Answer >
Withhold the scheduled dose and notify the health care provider.
The nurse initiates an infusion of piperacillin-tazobactam for a
client with a urinary tract infection. Five minutes into the
infusion, the client reports not feeling well. Which client
manifestation should the nurse identify as a reason to stop the
infusion? - ✔✔✔ Correct Answer > Scratchy throat
,2|Page
A client is receiving intravenous (IV) vancomycin and the nurse
plans to draw blood for a peak and trough to determine the
serum level of the medication. Which of the following collection
times provide the best determination of these levels? - ✔✔✔ Correct
Answer > One hour after completion of the IV dose and one hour
before the next administration of the medication
After taking orlistat for one week, a female client tells the home
health nurse that she is experiencing increasingly frequent oily
stools and flatus. Which action should the nurse take? - ✔✔✔
Correct Answer > Ask the client to describe her dietary intake history
for the last several days.
A client with heart failure (HF) develops hyperaldosteronism and
spironolactone is prescribed. Which instruction should the nurse
include in this client's plan of care? - ✔✔✔ Correct Answer > Limit
intake of high-potassium foods.
The nurse administers risedronate to a client with osteoporosis
at 0700. The client asks for a glass of milk to drink with the
medication. Which action should the nurse take? - ✔✔✔ Correct
Answer > Instruct the client that it is necessary to take nothing but
water with the medication.
,3|Page
A client with hepatic encephalopathy is receiving lactulose.
Which assessment provides the nurse with the best information
to evaluate the client's therapeutic response to the drug? - ✔✔✔
Correct Answer > Serum electrolytes and ammonia.
The nurse admits a client with a diagnosis of stage 4 cancer. The
client has a prescription to wear a subcutaneous morphine
sulfate patch for pain. The client is short of breath and difficult to
arouse. While performing a head to toe assessment, the nurse
discovers four patches on the client's body. Which action should
the nurse take first? - ✔✔✔ Correct Answer > Remove the morphine
patches.
An older adult with iron deficiency anemia is being discharged
with a prescription for ferrous sulfate enteric-coated tablets. To
promote best absorption of the medication, which information
should the nurse include in the discharge instructions? - ✔✔✔
Correct Answer > Wait 2 hours after meals to take the tablet.
A client in the surgical recovery area asks the nurse to bring the
largest possible dose of pain medication available. Which action
should the nurse implement first? - ✔✔✔ Correct Answer > Ask the
client to rate the current level of pain using a pain scale.
The nurse is caring for a client who is taking diclofenac, a
nonsteroidal
, 4|Page
anti-inflammatory (NSAID) drug for rheumatoid arthritis. During
a clinic visit, the client appears pale and reports increasing
fatigue. Which of the client's serum laboratory values is most
important for the nurse to review? - ✔✔✔ Correct Answer >
Hemoglobin.
Which nursing action has the highest priority when administering
a dose of codeine with acetaminophen to a client? - ✔✔✔ Correct
Answer > Instruct the client to request assistance when ambulating
to the bathroom.
A client who is taking an oral contraceptive receives a new
prescription for erythromycin. Which instruction should the
nurse provide to the client? - ✔✔✔ Correct Answer > Use an additional
form of contraception
The nurse is planning to administer the antiulcer gastrointestinal
(GI) agent sucralfate to a client with peptic ulcer disease. Which
action should the nurse include in this client's plan of care? - ✔✔✔
Correct Answer > Give sucralfate on an empty stomach.
A client with a seizure disorder is seen at the clinic for a follow-
up visit and a prescription renewal for phenytoin. Which
assessment finding warrants immediate intervention by the
nurse? - ✔✔✔ Correct Answer > Double vision.